# SDR 2007UALA03200

- Difficulty date: August 16, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 34,905 hours, 4,250 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL INOP:  ROWS 55LT & 59LT.  *S/D*  REPLACED LAMPS IN BOTH SEAT POSITIONS.  OP CHECKS READY FOR SERVICE.
